• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2008, Volume: 1, Issue: 6, Pages: 1-3

Original Article

A general class of multivariate distribution involving H –function


In this paper an attempt has been made to present unified theory of the classical statistical distribution associated with the multivariate generalized Dirichlet distribution involving H - function with general arguments. In particular, Mathematical expectation of a general class of polynomials, characteristic function and the distribution function are investigated.

Keywords: Probability density function, Dirichlet distribution, General class of polynomials, H - function.


Subscribe now for latest articles and news.